Doctors Lounge - Neurology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Neurology Topics
Question: Sinus Infection Returned
|Mbunaman - Thu Jul 12, 2007 5:29 pm|
I am taking a 2nd round of Levaquin anitbiotics at 500mg for 4 days. I took about the same amount before, but my pain and pressure on my front sinuses came back. Will the infection keep coming back? The little bump above my eyebrow has disapeared somewhat from the first time. And I took pill today and my headache around my sinuses is gone. Will this be permanent? Thanks Doctor or nurse
|Dr. Chan Lowe - Fri Jul 13, 2007 10:59 pm|
The recommendation for recurrent sinusitis is generally to take an appropriate antibiotic for three weeks to help ensure the infection is completely cleared and it doesn't return.
If it is continuing to return despite appropriate antibiotic treatment I would recommend you see an ear, nose and throat specialist. Sometimes they can modify the opening of the sinus to help prevent future infections.
|Mbunaman - Tue Jan 29, 2008 7:24 pm|
I still have a little bump above my right eyebrow only. I haven't gone back to take more antibiotics but I am planning on soon. Is it possible the infection is viral and not bacterial in nature? How can I tell which I am suffering from? Thank you
|fiygirl - Sat Apr 18, 2009 6:44 am|
For the past 5 years i have been coping with recurring BV every month, this started after i had cosmetic nose surgery and began having sinus infections, wich i never used to get. Now these two infections seem to go hand in hand the BV & the sinusitis. I take flagyl antibiotic for the BV but it also clears up my sinusitis as well but only to return the next month. Can someone PLEASE PLEASE!! tell me what can i do to get rid of these infections for good? I feel like there is a bacteria in my body that wont go away because i also get gassy and bloaty at the times i get the infection and it clears up when I take the Flagyl but again returns within a month. I'm 35 now but this all started when i was 30. Also at the time these infections started I had a medical abortion, Please if anyone reads I need help. Thanks D
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.